# SDR SWAA2022012782858

- Difficulty date: June 21, 2017
- Submitted: January 27, 2022
- Operation: Air carrier
- Aircraft: N750SA
- Make and model: Boeing 737-7H4
- Aircraft serial: 29802
- Aircraft time: 64,331 hours, 37,408 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Track
- Condition: Corroded
- Location: Aft Cargo Compt
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT FLOOR BEAM STA 727D+6 RBL 13.8 HAS CORROSION AROUND NUTPLATES UPPER AND LOWER SURFACE / AFT CARGO COMPARTMENT FLOOR BEAM STA 727D+6 RBL 13.8 HAS CORROSION AROUND NUTPLATES UPPER AND LOWER SURFACE. REPLACED FLOOR BEAM I/A/W SRM 51-40-02; SRM 51-40-05; SRM 51-00-53-2R-3 IPC 53-42-11-20
